Good question... I dunno what is the right answer to your question. I'll do some research in Google and get back to you if I find an useful answer. You should email the people at Medifast as they probably can help you..
Hey there *hugs* so sorry you are going through this!.
The bloatedness could well be the.
As for the breathing...i get like that when my irons real low..have you had your bloods checked recently?..
My regular doctor ordered me.
With, I don't have any lung problems it's good for any health problem. I know I do.
Better when I use it. You can see if your insurance will pay for it and that may help your breathing...
Cuteythis is in addition to what I told you with my hugI am not even on a maintenence drugno asocal, liada, flagylnothing. I am just on pred and I have gone down from 40mg to 20mg. My Medifast diet is also very controlled..
I honestly believe that the bloating does just come with the disease. I have given up on buying button down shirts because my stomach does swell periodcallly and without cause..
I actually left work early on Thursday because of the discomfort I was feeling from the bloating...
I too get bloated sometimes I think the disease is what causes it the most and.
Can also cause it. I used to be able to wear jeans and a belt but I cant anymore. I wear sweats and when I do wear slacks I have to get the ones with elastic in the waste and wear suspenders..
That you get to feeling better soon..
Hi cutey - when I was on.
(dont remember the dosage), about 3 weeks into it I thought I had thrown my back out. I was in bed for about two weeks, and then I had trouble breathing. it was 5 minutes after I laid down at night before I could catch my breath. to make a long story short, I was allergic to the.
, and my swollen heart, pancreas, and whatever other organs are in there were taking up all the lung space, making it harder to breathe. (also pushing against my spine, which is why I thought my back was thrown). anyway, just something to watch out for..
It's not the case with you. = )..
Hey all... This can be a Pred side benefit. I take Charco-Caps (OTC) when this is going on and find good relief. I can bloat from a 28 inch waist to 40 in 20 minutes.. Ouch!..
I agree with everyone else. The answer to your questions is YES!!! They can all cause bloating. I think you should contact your doctor, it could be an allergic reaction to the.
Its always good to check..
That you feel better soon,.
I think gas ex helps.. Also get on your stomach and pull your knees to your chest, it helps to release some of the pressure. I.
You feel better...